# SDR UALA2012012700570

- Difficulty date: January 27, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 60,535 hours, 22,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: VFT300A1
- Part serial: 8
- Condition: Faulty
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VLV FAULT, RTFL.
